Uphamol (generic paracetamol) can be used to relieve the symptoms of various types of headaches including migraine and tension headaches. It also can be used to relieve pain due to flu and colds and to reduce fever. Gentle and kind to the stomach.Adults and children above 12 years: 1 tablet every 4 to 6 hours (Not more than 6 tablets in one day).IngredientsEach Tablet contains 550mg Paracetamol.Contra IndicationPlease do not take if you are allergic to Paracetamol.CautionThis preparation contains Paracetamol. Do not take any other Paracetamol-containing medicines at the same time.
Subscribe to our newsletter
A short sentence describing what someone will receive by subscribing